Alert archive / Tennessee / Special Weather Statements in 2014
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Aug 7, 2014, 7:25 PM CDT for Davidson County, Tennessee. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2014, 7:25 PM CDT (00:25 UTC)
- Expired
- Aug 7, 2014, 8:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
County Davidson County, TN
The radar
The Nashville radar (KOHX), 14 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.4 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 716 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077
WWUS84 KOHX 080025
SPSOHX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
725 PM CDT THU AUG 7 2014
TNZ008-027-028-059-080115-
DAVIDSON-SUMNER-WILLIAMSON-WILSON-
725 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SUMNER...WILLIAMSON
AND WILSON COUNTIES...
AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BRENTWOOD...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE FRANKLIN...BRENTWOOD...BELLEVUE...
FOREST HILLS...BELLE MEADE...OAK HILL...ANTIOCH...BERRY HILL AND
NASHVILLE.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STIRKES.
LAT...LON 3634 8656 3616 8642 3591 8683 3603 8700
3636 8681 3636 8679 3639 8678
$$
BOYDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 7:06 PM CDT, 19 minutes earlier.
Area forecast discussion, Aug 7, 7:06 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 706 PM CDT THU AUG 7 2014 .UPDATE...FOR 00Z AVIATION FORECAST && .AVIATION... ...POOR FLYING WEATHER IN AND AROUND NASHVILLE AIRPORT THIS EVENING... SHORT WAVE CONTINUING TO WORK DOWN THIS WAY HAS TRIGGERD CONVECTION SOME WHICH IS STRONG THAT BEEN WORKING NORTHEAST ALONG INTERSTATE 40 AND INTERSTATE 65 FROM WILLIAMSON COUNTY NORTHWARD. THUNDERSTORM ACTIVITY NOW IN THE NASHVILLE AREA WILL BECOME MORE NUMEROUS OVER THE NEXT HOUR WITH HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD 01
Hazardous weather outlook, Aug 7, 5:02 AM CDT, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 502 AM CDT THU AUG 7 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-071015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 502 AM CDT THU AUG 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. MOIST AND UNSTABLE CONDITIONS MAY RESULT IN A FEW STRONG THUNDERSTORMS TODAY AND TONIGHT, BUT NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE POSSIBILITY OF STRONG THUNDERSTORMS WILL EXTEND THROUGH TUESDAY, BUT NO WIDESPREAD SEVERE WEATHER IS EXPECTED AT THIS TIME. ROSE
In the hours before
Special weather statement, Aug 7, 5:27 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CDT THU AUG 7 2014
TNZ025-057-059-072315-
DICKSON-HICKMAN-WILLIAMSON-
527 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HICKMAN AND WILLIAMSON
COUNTIES...
AT 525 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CENTERVILLE...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE NUNNELLY...PINEWOOD...LYLES...BON
AQUA...DICKSON AND BURNS.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3601 8711 3582 8741 3592 8757 3596 8756
3597 8753 3600 8754 3620 8745
BOYDSpecial weather statement, Aug 7, 6:35 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
635 PM CDT THU AUG 7 2014
TNZ025-026-057-059-080015-
CHEATHAM-DICKSON-HICKMAN-WILLIAMSON-
635 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DICKSON...HICKMAN AND
WILLIAMSON COUNTIES...
AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FAIRVIEW...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IN THE PATH INCLUDE LYLES...BON AQUA...PRIMM SPRINGS
AND FAIRVIEW.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3614 8700 3613 8700 3610 8704 3605 8704
3605 8705 3599 8704 3603 8696 3581 8710
3585 8721 3579 8723 3590 8757 3617 8727
BOYDSpecial weather statement, Aug 7, 6:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
644 PM CDT THU AUG 7 2014
TNZ008-080015-
SUMNER-
644 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...
AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PORTLAND...MOVING NORTHEAST AT 20 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PORTLAND...MITCHELLVILLE AND OAK
GROVE.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3665 8636 3665 8628 3664 8626 3648 8655
3654 8663 3657 8660 3664 8656 3666 8652
3666 8636
BOYDSpecial weather statement, Aug 7, 6:48 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 PM CDT THU AUG 7 2014
TNZ008-027-080015-
DAVIDSON-SUMNER-
648 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON AND SUMNER COUNTIES...
AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR HENDERSONVILLE...MOVING NORTHEAST AT 15
MPH.
SOME LOCATIONS IN THE PATH INCLUDE OLD HICKORY...GOODLETTSVILLE...
HENDERSONVILLE...COTTONTOWN AND GALLATIN.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LAT...LON 3657 8650 3639 8631 3633 8643 3634 8645
3629 8654 3631 8654 3632 8655 3628 8656
3624 8664 3632 8672
BOYDSpecial weather statement, Aug 7, 7:18 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CDT THU AUG 7 2014
TNZ008-080100-
SUMNER-
718 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER COUNTY...
AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PORTLAND...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE OAK GROVE.
HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.
LAT...LON 3665 8636 3665 8628 3664 8620 3662 8621
3651 8642 3662 8655 3666 8651 3666 8636
BOYDSpecial weather statement, Aug 7, 7:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
725 PM CDT THU AUG 7 2014
TNZ008-027-028-059-080115-
DAVIDSON-SUMNER-WILLIAMSON-WILSON-
725 PM CDT THU AUG 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...SUMNER...WILLIAMSON
AND WILSON COUNTIES...
AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR BRENTWOOD...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS IN THE PATH INCLUDE FRANKLIN...BRENTWOOD...BELLEVUE...
FOREST HILLS...BELLE MEADE...OAK HILL...ANTIOCH...BERRY HILL AND
NASHVILLE.
HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING STIRKES.
LAT...LON 3634 8656 3616 8642 3591 8683 3603 8700
3636 8681 3636 8679 3639 8678
BOYDThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:18 PM CDT | Special Weather Statement | OHX | Sumner | 42 min |
| Aug 7, 7:52 PM CDT | Special Weather Statement | OHX | Rutherford | 38 min |
| Aug 7, 7:59 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 46 min |
| Aug 7, 8:23 PM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 52 min |
| Aug 7, 10:47 PM CDT | Special Weather Statement | OHX | Grundy | 28 min |
| Aug 8, 4:46 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 29 min |
| Aug 8, 5:11 PM CDT | Special Weather Statement | OHX | Grundy | 49 min |
Nearby
Special Weather Statements in Tennessee, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.